# SDR CA071030009

- Difficulty date: October 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,112 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: 4503
- Condition: Leaking
- Location: Fuel Sys
- Part time: 1,460 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, THE ENGINEER NOTED THAT THE ENGINE DRIVEN FUEL PUMP HAD EVIDENCE OF OIL LEAKAGE AROUND THE SEAL AREA (BODY). PUMP WAS REMOVED, REPLACED AND NO FURTHER ISSUES WERE NOTED. THERE HAS BEEN MANY OF THE THESE PUMPS LATELY WITH VARIOUS HRS OF FAILURE. (TC NR 20071030009)
